# SDR 60267022704

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N50558
- Make and model: Lear 60LEAR
- Aircraft serial: 267
- Aircraft time: 55 hours, 46 cycles
- Engine: Pwa PW305A
- Engine time: 55 hours, 46 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pump
- Condition: Seized
- Location: Oil System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT FROM KBED, FLIGHT CREW OBSERVED A LEFT ENGINE LOW OIL PRESSURE WARING LIGHT AND A SIMULTANEOUS DECREASE IN INDICATED OIL PRESSURE. THE ENGINE WAS IMMEDIATELY SHUTDOWN AND THE AIRCRAFT DIVERTED TO KBDL.  THE LT ENGINE HAS BEEN REMOVED BY MAINTENANCE AND A LOANER ENGINE INSTALLED. PRATT & WHITNEY SUSPECTS A SEIZED OIL PUMP. A TEARDOWN REPORT HAS BEEN REQUESTED.
